On the adelphic potentials compatible with a set of planar orbits

Bálint Érdi, George Bozis

Research output: Contribution to journalArticle

1 Citation (Scopus)


Given a planar potential B=B(x, y), compatible with a monoparametric family of planar orbits f(x, y)=c, we face the problem of producing potentials A=A(x, y), adelphic to B(x, y), i.e. nontrivial potentials which have in common with B(x, y) the given set of orbits. We establish a linear, second order partial differential equation for a function P(x, y) and we prove that, to any definite positive solution of this equation, there corresponds a potential A(x, y) adelphic to B(x, y).

Original languageEnglish
Pages (from-to)421-430
Number of pages10
JournalCelestial Mechanics & Dynamical Astronomy
Issue number4
Publication statusPublished - Dec 1 1994


  • Inverse problem of Dynamics
  • adelphic potentials

ASJC Scopus subject areas

  • Astronomy and Astrophysics
  • Space and Planetary Science

Fingerprint Dive into the research topics of 'On the adelphic potentials compatible with a set of planar orbits'. Together they form a unique fingerprint.

  • Cite this